# SDR C2XA01CL251

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1032
- Condition: Failed
- Location: Cockpit
- Part time: 9,209 hours, 7,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3243 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IMMEDIATELY AFTER TAKEOFF.  THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT AND THE NOSE GEAR AIR/GROUND PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
